# SDR FDEA201809192602

- Difficulty date: September 19, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 29,484 hours, 16,236 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR PANEL 231EF HAS IMPACT DAMAGE. FABRICATED NEW FLOOR PANEL 321EF IAW DWG SRZ-25-005 REV N AND GMM 07-0-1000.
